Matrix problems and Drozd's theorem
Banach Center Publications, Tome 26 (1990) no. 1, pp. 199-222
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_1_199_222,
author = {W. W. Crawley-Boevey},
title = {Matrix problems and {Drozd's} theorem},
journal = {Banach Center Publications},
pages = {199--222},
year = {1990},
volume = {26},
number = {1},
doi = {10.4064/-26-1-199-222},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-1-199-222/}
}
W. W. Crawley-Boevey. Matrix problems and Drozd's theorem. Banach Center Publications, Tome 26 (1990) no. 1, pp. 199-222. doi: 10.4064/-26-1-199-222
Cité par Sources :